MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 ANALYZER
Model Number ADVIA 1800 ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely depressed concentrated carbon dioxide (co2_c) result was obtained on a patient sample on an advia 1800 analyzer.Quality control (qc) was within range on the day of the event.The customer performed routine maintenance, inspected the instrument for leaks, and confirmed that there was no leak and no compromised tubing's.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the instrument, adjusted misaligned reagent probes to wash stations, verified dispense functionality of all probes, reaction tray wash unit (wud) and dilution reaction tray wash unit (dwud), aspirate functionality of wud and dwud and lamp energy on all wavelengths, and observed no issues.The customer ran qc, which recovered acceptably.Siemens reviewed the instrument data and ruled out reagent issues based on a review of qc which showed recovery within acceptable ranges and ruled out instrument performance issues based on calibration, which was acceptable.Siemens further evaluated the event and determined that the sample handling issue potentially contributed to the falsely depressed co2_c result.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that a falsely depressed concentrated carbon dioxide (co2_c) result was obtained on a patient sample on an advia 1800 analyzer.The initial result was not reported to the physician(s).The sample was reprocessed on the original analyzer.The repeat result recovered higher than the initial result.The repeat result was reported as a correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to a falsely depressed co2_c result.

Brand Name
ADVIA 1800 ANALYZER
Common Device Name
ADVIA 1800 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
registration #: 3003637681
tokyo 196-8 558
JA   196-8558
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20630064
Report Number2432235-2024-00286
Device Sequence Number7411000
Product Code JJE
UDI-Device Identifier00630414534794
UDI-Public(01)00630414534794
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 1800 ANALYZER
Device Catalogue Number10315183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale